# SDR SWIA200311697

- Difficulty date: January 8, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 30,326 hours, 33,564 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Part serial: 0377
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 3,000 hours, 4,328 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP LIGHT ON MAP PANEL ASSOCIATED WITH ADVANCED SWS AND CONTROL FAULT ON OVERHEAD.  REPLACED LEFT NACELLE FLAP ACTUATOR PER MM 27-50-00.  CYCLED FLAPS SEVERAL TIMES.  ALL CHECKS GOOD.
